Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1670 KB) | Metadata | Table of Contents | PRIMS summary
Volume 7, Issue 2, 1971, pp. 455–482
DOI: 10.2977/prims/1195193550

Published online: 1971-08-31

On Boundary Value Problems for Elliptic Equations Degenerating on the Boundary

Akira Nakaoka[1]

(1) Ritsumeikan University, Kyoto, Japan

No abstract available for this article.

No keywords available for this article.

Nakaoka Akira: On Boundary Value Problems for Elliptic Equations Degenerating on the Boundary. Publ. Res. Inst. Math. Sci. 7 (1971), 455-482. doi: 10.2977/prims/1195193550